# SDR SWAA2022092943413

- Difficulty date: August 15, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W LEADING EDGE PNL 621VB DELAMINATED / [01] PERFORMED TAP TEST INSPECTION ON PANEL #621VB AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED PER B737 SRM 51-70-04-2R-13 PARAG 4.A;[02] PREPARED DAMAGED AREA ON PANEL #621VB FOR REPAIR PER B737 SRM 51-70-04-2R-13 PARAG 4.C;[03] OK TO INSTALL REPAIR;[04] REPAIRED PANEL #621VB AT DAMAGED AREA PER B737 SRM 51-70-04-2R-13. MATERIALS USED RESIN P/O#1774613 CLOTH P/O#1690463;[05] VERIFIED STEP # 4
